MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was previously reported that a patient had a revision procedure on (b)(6) 2019 due to a broken clavicle plate (case (b)(4)).On (b)(6) 2019 the patient started experiencing pain and discomfort, and recognized that their clavicle had moved and their skin was tenting.The patient had a follow-up visit with their surgeon on (b)(6) 2019, and the x-rays taken during the follow-up reveled the implanted hardware had broken.The second revision procedure was performed on (b)(6) 2019.Copies of x-rays were provided and have been attached to the complaint record.The arthrex part and lot numbers that were explanted and implanted during the (b)(6) 2019 revision procedure are currently unknown.Additional information received on 12/12/2019: the rep provided the part numbers of the arthrex product used and implanted during the (b)(6) 2019 revision procedure.The rep reported all implanted arthex product was explanted during the second revision procedure that took place on (b)(6) 2019.The part numbers of devices implanted during the (b)(6) 2019 procedure is still unknown at this time.The following arthrex products were used during the revision 07/05/2019 procedure; ar-2653cl // lot: 5261824 // qty.: 1, ar-8835-12 // lot: 10227335 // qty.: 1, ar-8835-12 // lot: 10239798 // qty.: 1, ar-8835-14 // lot: 10285356 // qty.: 2, ar-8835l-14 // lot: 10293298 // qty.: 1, ar-8835l-14 // lot: 10298303 // qty.: 3, ar-8835l-16 // lot: 10223166 // qty.: 2.Additional information received on 12/13/2019: the sales rep reported no explanted devices are available to return, and the same arthrex sales representative was present for all procedures.The rep reported the surgeon used accumed plating system in the (b)(6) 2019 procedure.Superior and anterior accumed plates were used to complete the procedure.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9519555
Report Number1220246-2019-01537
Device Sequence Number11574247
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public00888867027442
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Device Lot Number5261824
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;